MathSciNet Relay Station
MathSciNet bibliographic data
MR1450483 11B75
Berend, Daniel On the parity of exponents in the factorization of $n!$. J. Number Theory 64 (1997), no. 1, 13–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement